# SDR CALA2023102503170

- Difficulty date: October 22, 2023
- Submitted: October 25, 2023
- Operation: Air carrier
- Aircraft: N87527
- Make and model: Boeing 737824
- Aircraft serial: 38701
- Aircraft time: 42,934 hours, 14,682 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Sensor
- Part number: 1296943
- Part serial: 11053
- Condition: Inoperative
- Location: Sta274.65, Eng#1
- Part time: 46,639 hours, 16,149 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, O
- Precautionary procedure: A

## Discrepancy

BLEED TRIP OFF LIGHT COMES ON DURING CLIMB LIGHT NO. 1 LEFT BLEED TRIP OFF DURING CLIMB DEBREIFED PILOTS AT THE GATE. THEY STATED THAT BETWEEN 14000 AND 15000FT DURING THE CLIMB THAT THE #1 BLEED TRIP LIGHT ILLUMINATED. CREW WAS UNABLE TO RESET AND THEREFOR ELECTED TO RETURN TO FIELD. THIS FAULT HAS HISTORY. PERFORMED BLEED SHIFT AT PART POWER REF AMM 71-00-00-700-813-F00 L/H ENGINE BLEED SHIFTED NORMALLY AND REGULATED AT 45PSI OPS CHECK GOOD AT THIS TIME. ALERTED {36-0051-S870} *UNREGULATED LEFT DUCT PRESSURE LOW* (4 PSI) DURING CLIMB AT 96% N1. PRECOOLER TEMP AROUND 420F RIGHT DUCT PRESSURE AT 40PSI. PCCV 390 SENSOR REGULATING NORMAL. PLS PERFORM VISUAL INSP OF THE SENSE LINES/B-NUTS ASSOCIATED WITH PRSOV,BAR,450 SENSOR ARE DAMAGE FREE & SECURED. REF AMM 36-11-00-710-801 STEP G. TO FOCUS ON PRSOV/BAR PNEUMATIC HEALTH CHECK. IF ALL TEST PASSED,REPLACE THE 450 SENSOR REF AMM 36-11- 05-400-801.NOTE:THIS IS A REPEAT WRITE-UP PLS REVIEW HISTORY FOR PREVIOUS PARTS INSTALLED. RE-ASSIGNMENT OF THIS ITEM REQUIRES TOMC SR MGR AND LINE PLANNING OM APPROVAL.  REPLACED #1 ENGINE 490 DEG F OVERTEMPERATURE SWITCH . REF AMM 36-11-08-400-801 REPLACED 390 SENSOR . WAITING PACKING FOR REDUCER . REF AMM 36-12-03-400-801 . REMOVED 450 F THERMO . RECIEVED AND INSTALLED SHORTLY AFTER THIS WRITE-UP WAS ISSUED, A/C EXPERIENCED A LEFT BLEED TRIP OFF DURING CLIMB AND AIR RETURNED BACK TO THE GATE.
